# SDR HNAA2019080600209

- Difficulty date: July 28, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 37,155 hours, 33,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH OVERWING PANEL EMERGENCY LIGHTS DO NOT COME ON....FIX: R&RD LH & RH EXTERNAL EMERGENCY LIGHT ASSY,S AND OPS CHECK GOOD IAW EMB AMM 33-50-10
